Maycon Sambinelli

E-mail: sambinelli at ime.usp.br
Curriculum Vitae - Curriculum Lattes - Google Scholar


Postdoc. at Institute of Mathematics and Statistics
University of São Paulo, Brazil
Supervisor: Yoshiko Wakabayashi

  1. Berge's Conjecture and Aharoni-Hartman-Hoffman's Conjecture for locally-semicomplete digraphs
    Graphs and Combinatorics, 35(4), 921-931, 2019 (with C. N. Lintzmayer, O. Lee, C. N. da Silva)
  2. Gallai's path decomposition conjecture for triangle-free planar graphs
    Discrete Mathematics, 342(5): 1403-1414, 2019 (with F. Botler, A. Jiménez)
  3. On Linial’s conjecture for spine digraphs
    Discrete Mathematics, 340(6): 851-854, 2017 (with O. Lee, C. N. da Silva)

  1. α-diperfect digraphs
    XXVIII Congresso da Sociedade Brasileira de Computação - CSBC 2018 (with O. Lee, C. N. da Silva)
  2. Gallai's Conjecture for graphs with treewidth 3
    IX Latin and American Algorithms, Graphs and Optimization Symposium - LAGOS 2017 (with F. Botler)
  3. Advances in Aharoni-Hartman-Hoffman's Conjecture for Split digraphs
    IX Latin and American Algorithms, Graphs and Optimization Symposium - LAGOS 2017 (with O. Lee, C. N. da Silva)
  4. On a joint technique for Hajós' and Gallai's Conjectures
    XXVII Congresso da Sociedade Brasileira de Computação - CSBC 2017 (with F. Botler, Rafael S. Coelho, O. Lee)
  5. On Linial's conjecture for split digraphs
    XXVI Congresso da Sociedade Brasileira de Computação - CSBC 2016 (with O. Lee, C. N. da Silva)